Estimations of the integral of modulus for mixed derivatives of the sum of double trigonometric series

  • S. B. Hembars'ka
  • P. V. Zaderei Киев. нац. ун-т технологий и дизайна


For functions of two variables defined by trigonometric series with quasiconvex coefficients, we estimate their variations in the Hardy – Vitali sense.
How to Cite
Hembars’ka, S. B., and P. V. Zaderei. “Estimations of the Integral of Modulus for Mixed Derivatives of the Sum of Double Trigonometric Series”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 7, July 2016, pp. 908-21,
Research articles